MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO TRURIZECLINICAL CHAIR; CHAIR, POSITIONING, ELECTRIC

STRYKER MEDICAL-KALAMAZOO TRURIZECLINICAL CHAIR; CHAIR, POSITIONING, ELECTRIC
Catalog Number 3333000000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 11/26/2023
Type of Reportable Event Death
Event or Problem Description
It was reported that a trauma patient was sitting in one of the electric recliners after working with staff to walk in the room.A few hours later the patient had experienced a cardiac arrest while in the chair.It was reported that they had to hold the recline button to get the patient supine.It was alleged that the bounce in the chair back made compressions less effective.It was reported that the patient passed away.
 
Additional Manufacturer Narrative
No hazard or defect were alleged with the product.It is stated in the operations manual that trurize should not be used for cpr.Therefore, the death is not attributed to the trurize unit.The issue was resolved by the sales representative conducting additional training with the staff that the trurize cannot be used for cpr.
 
Event or Problem Description

Brand Name
TRURIZECLINICAL CHAIR
Common Device Name
CHAIR, POSITIONING, ELECTRIC
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brian thompson
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key18654489
Report Number0001831750-2024-00305
Device Sequence Number7187339
Product Code INO
UDI-Device Identifier07613327322569
UDI-Public07613327322569
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number3333000000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2024
Supplement Date Received by Manufacturer01/21/2024
Initial Report FDA Received Date02/06/2024
Supplement Report FDA Received Date03/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age82 YR
Patient SexMale
Patient Weight110 KG